RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 1999 Number 8, Pages 47–53 (Mi ivm646)

This article is cited in 4 papers

On the stability of the zero solution of a system of integrodifferential equations that arise in models of population dynamics

N. V. Pertsev

Omsk State Pedagogical Institute

UDC: 517.958:57

Received: 20.03.1997


 English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1999, 43:8, 44–49

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025